About the Journal

Mathematical Modelling and Analysis publishes original research on all areas of mathematical modelling and analysis. More information ...

Current Issue

Published: 2023-03-21


Numerical simulation of fractional power diffusion biosensors

Ignas Dapšys, Raimondas Čiegis
Abstract 263 | PDF Downloads 321

Page 180–193

On discrete-time models of network worm propagation generated by quadratic operators

Fatima Adilova, Uygun Jamilov, Andrejs Reinfelds
Abstract 142 | PDF Downloads 224

Page 194–217

Collocation based approximations for a class of fractional boundary value problems

Hanna Britt Soots, Kaido Lätt, Arvet Pedas
Abstract 133 | PDF Downloads 207

Page 218–236

On the inverse problems for a family of integro-differential equations

Kamran Suhaib, Asim Ilyas
Abstract 123 | PDF Downloads 224

Page 255–270

On the regularity criterion on one velocity component for the micropolar fluid equations

Ravi P. Agarwal, Ahmad M. Alghamdi, Sadek Gala, Maria Alessandra Ragusa
Abstract 120 | PDF Downloads 183

Page 271–284

Page 308–329

Barycentric rational interpolation method of the Helmholtz equation with irregular domain

Miaomiao Yang, Wentao Ma, Yongbin Ge
Abstract 63 | PDF Downloads 167

Page 330–351

On the Functional Independence of the Riemann Zeta-Function

Virginija Garbaliauskienė, Renata Macaitienė, Darius Šiaučiūnas
Abstract 131 | PDF Downloads 195

Page 352–359

After seven years of partnership with Taylor & Francis in co-publishing of Mathematical Modelling and Analysis, we are proud to announce that from 2018 Mathematical Modelling and Analysis will be published by VGTU Press as an Open Access journal. All future articles will be published under a CC-BY 4.0 licence. All published papers are expected to be uploaded into the new journal system by the end of 2018 and will be accessible under the same CC-BY 4.0 licence. In the meantime you can find the journal archive on the Taylor & Francis platform  http://www.tandfonline.com/toc/tmma20/current

Currently, we are still in the process of improving our new journal system by uploading archives, and implementing tools to make the publishing process more effective. Such major changes require a lot of work and the VGTU Press team is dedicated to do their best through the transition period. Therefore, we appreciate your patience during this period, and we would be grateful for any feedback that will help improve the new system - to send your comments please e-mail  eleidyba@vgtu.lt

We are confident that publishing the journal Open Access will increase its impact and reach, and we encourage all authors to submit their papers to Mathematical Modelling and Analysis.